Odd symptoms and no doctor belives that anything is wrong
I am fifteen years old, female, and have the following symptoms:
Involuntary Twitching / (what looks like a) Partial Seizure
Falling at random
Anxiety Disorder with features of obsession and panic disorder*
Chronic Back Pain
headaches that might be migraines
symptoms with a * are diagnosed
My doctors say that it is all psychosomatic. They have done an EEG while I was sleeping, an EKG, and a couple of blood tests. I have been on Celexa aka citalopram for several months, my dose was recently upped to 25 miligrams. I was briefly on Abilify, however, that was after the twitching started. I have also taken Tums, Advair, FloNase, Prevacid, and omeprozole in the past 365 days
any ideas? any similar problems
Most of the symptoms that you have can be due to anxiety and depression. I would suggest you to do some deep breathing exercises every day, be as physically active as you can and take help from a counselor or close friends and family to overcome anxiety and depression as you are still very young and capable of much more.
Good luck and keep us posted.
In that case the diagnosis of partial seizure is improbable. However it is difficult to comment without a good clinical exam. Your friend can try and get a copy of the EEG report and seek a second opinion.
After being put on prevacid for acid reflux i had several
partial complex seizures, all test results said there was
nothing wrong with me.....catscans and EEG, I quit prevacid
and seizures vanished, and the seizures started after I was
put on prevacid
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.